# SDR DLL19000921

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- Aircraft time: 74,866 hours, 15,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Component: Power Supply, 5165741
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR EMERGENCY ESCAPE PATH LIGHTING SYSTEM ONLY LAST 1 MINUTE.
